# SDR YENA2024042300656

- Difficulty date: April 20, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 02970
- Aircraft time: 64,951 hours, 23,173 cycles
- Engine: Iae V2527A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6774E010000
- Part serial: 05782
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 8 hours, 4 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2466, FLL-BUFF. (AIRCRAFT PERFORMED AN AIR TURN BACK TO FLL) 'AIR ENG2 BLEED ABNORMAL PRESS ECAM AFTER TAKEOFF; REF LP 3975441, ITEM 1 (TROUBLESHOT PER TSM 36-11-00-810-810-A. PERFORMED LEAK CHECK OF SENSE LINE BETWEEN 10HA2 AND PRV2, CHECKS OK. PRECAUTIONARILY REMOVED AND REPLACED ENG 2 PRV PER AMM 36-11-52. LEAK AND IDLE RUN ENG 2 PER AMM 71-00-00, CHECKS OK. REPLACED DEFECTIVE ENG 2 BLEED P/B SWITCH (4HA2). ENG 2 PRV ON/OFF CHECKS OK.) FOR CORRECTIVE ACTIONS. PRV & ENG 2 BLEED PB/SW REPLACED. SENSE LINES CHECKED FOR LEAKS. PERFORMED HIGH POWER ASSURANCE TEST IAW AMM 71-00-00-710-013-C & OPERATIONAL TEST OF BLEED AIR SYS PER AMM 36-11-00. TEST SATISFACTORY. OK TO CONTINUE SVC.'
